# SDR SWIA202163785

- Difficulty date: October 12, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RUDDER MIDDLE HINGE FITTING , HINGE LUG AT STATION 92.94 HAS 2 GOUGES , AS MARKED .     (C-CHECK RO 1/13/2022)    PERFORMED REPAIR ON RUDDER MIDDLE HINGE FITTING AT STA. 92.94 PER REO 670-55-41-093 REV-- DATED 2021-10-14. REFERENCE CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTIONS.
